# SDR SWAA2022041987433

- Difficulty date: March 23, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN LOC BS 495 BTW STR 18L TO STR 25L FWD CARGO COMPARTMENT 2022-148308 / [01] REPLACED TIE DOWN LOC BS 495 BTW STR 18L TO STR 25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02;[02] REPLACED TIE DOWN LOC BS 495 BTW STR 18L TO STR 25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02.
